Statins and Tinnitus...

Discussion in 'Support' started by Ouiser Boudreaux, Jun 30, 2016.

tinnitus forum
    1. Ouiser Boudreaux
      Hot

      Ouiser Boudreaux Member

      Tinnitus Since:
      1995
      Cause of Tinnitus:
      aspirin and a lot of stress...
      Hi All,

      I was put on statins about 2 weeks ago to lower my bad cholesterol, the good one is as high...
      Anyway, I was referred to this prof. who wanted to do a CT of my arteries i.e. shove in the drum head first!
      My dr. knows I'm extremely claustrophobic and told me it wasn't "like that" and it'd be a simple CT instead...
      Anyway, since I obviously refused, this prof. told me he must put me on statins then as he can't tell if my arteries are still free or already clogged and in bad need of this stuff... I mentioned that cholesterol had also to do with stress from what I read but he dismissed my comment as "never heard of".

      To make this long story a bit shorter my T of about 20 years which I had learned to live with on acceptable terms shoot to the moon and for the last 8 days or so I'm almost there where it all started - going crazy, desperate, climbing up the walls and terrified it won't get any better :(

      Though we're mostly vegan I used to cheat a bit... (I'm a sucker for a good cheese...) but off it ALL now!!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.